# SDR AALA991141

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HORIZONTAL STAB REAR SPAR UPPER CHORD CORRODED FORWARD OF NR 1 BALANCE PANEL STATION 33-34.  BLENDED CORROSION PER ESO 11697, PAGES 1 AND 2, DATED 8-2-00.  TREATED, PRIMED, SEALED AND PAINTED AREA.  (M)
